MathSciNet Relay Station
MathSciNet bibliographic data
MR1229671 11R47 (11R27)
Hajdu, L. A quantitative version of Dirichlet's $S$-unit theorem in algebraic number fields. Publ. Math. Debrecen 42 (1993), no. 3-4, 239–246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement